MAUDE Adverse Event Report: PRINGY JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLUX XC 2 X 1ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 20073770
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported injecting a patient with juvéderm volux¿ xc into the bilateral jawline and experienced mild allergic reaction on bilateral jawline and itchy raised rash five days later and was given antihistamine.Two days later, patient was treated with 300 units of hylenex in bilateral jawline and all the filler "seemed" to be completely dissolved.The next day, patient reported rash was spreading "upwards towards cheeks" and patient was prescribed topical steroids and a medrol dose pack symptoms.Symptoms are on-going.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM VOLUX XC 2 X 1ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22145393
Report Number3005113652-2025-00516
Device Sequence Number7424893
Product Code LMH
UDI-Device Identifier10840228300073
UDI-Public(01)10840228300073(10)1000779237(11)231022(17)250922
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2025
Device Catalogue Number20073770
Device Lot Number1000779237
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale